# SDR SWAA2024102148597

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 34,795 hours, 16,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE MANUAL INFLATION HANDLE IS EXPOSED. MANUAL INFLATION HANDLE FLAP COVER IS TUCKED UP IN SLIDE HOUSING OUT OF VIEW.<[01] RE-INSTALLED AND SECURED COVER MANUAL INFLATION ON AFT ENTRY DOOR SLIDE PER AMM 25-66-01.
